MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012625-29
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.It should be noted that the omnilink elite instruction for use, states: the omnilink elite stent system is indicated for the treatment of atherosclerotic iliac artery lesions with reference vessel diameters of 5.0 mm and 11.0 mm, and lesion lengths up to 50 mm.In this case, it could not be determined if the off-label use caused or contributed to the reported difficulties.The investigation determined that the reported difficulties are related to circumstances of the procedure.The failure to cross and dislodgement were the result of interaction with the anatomy.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a subclavian artery.A 9.0x29mm omnilink elite stent delivery system failed to cross the lesion due to the anatomy.During removal, the stent dislodged in the brachial artery.After multiple unspecified maneuvers to retrieve the stent, the physician used a 3mm balloon to dilate the dislodged stent in place in healthy tissue.The procedure was prolonged for an additional 3 hours due to the dislodged stent.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8704136
Report Number2024168-2019-04742
Device Sequence Number2386409
Product Code NIO
UDI-Device Identifier08717648179334
UDI-Public08717648179334
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number1012625-29
Device Lot Number9020741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight111